Author Index

A

  • Abbasbandy, Saeid Multiple solutions of a nonlinear reactive transport model using least square pseudo-spectral collocation method [Volume 9, Issue 2, 2018, Pages 47-57]
  • Abbasian Arani, Ali Akbar Analysis of fully developed flow and heat transfer through n-sided polygonal ducts with round corners using the Galerkin weighted residual method [Volume 9, Issue 1, 2018, Pages 175-193]
  • Abd El-latif, Alaa Decomposition of supra soft locally closed sets and supra SLC-continuity [Volume 9, Issue 1, 2018, Pages 13-25]
  • Abdulhussain, Mushtaq Certain subclass of $p$-valent meromorphic Bazilevi'{c} functions defined by fractional $q$-calculus operators [Volume 9, Issue 2, 2018, Pages 223-230]
  • Abro, Kashif Ali Influences of magnetic field in viscoelastic fluid [Volume 9, Issue 1, 2018, Pages 99-109]
  • Ademosu, W. Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function [Volume 9, Issue 2, 2018, Pages 59-69]
  • Ahmed, M. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces [Volume 9, Issue 1, 2018, Pages 195-201]
  • Alizadeh, Sattar New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces [Volume 9, Issue 1, 2018, Pages 147-159]
  • Al-khafaji, Saba Certain subclass of $p$-valent meromorphic Bazilevi'{c} functions defined by fractional $q$-calculus operators [Volume 9, Issue 2, 2018, Pages 223-230]
  • Al-Rawashdeh, Ahmed Solutions of initial and boundary value problems via F-contraction mappings in metric-like space [Volume 9, Issue 1, 2018, Pages 129-145]
  • Ansari-Piri, Esmaeil A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras [Volume 9, Issue 2, 2018, Pages 111-116]
  • Arefmanesh, Ali Analysis of fully developed flow and heat transfer through n-sided polygonal ducts with round corners using the Galerkin weighted residual method [Volume 9, Issue 1, 2018, Pages 175-193]
  • Asgari, Mohammad Sadegh Coupled fixed points of generalized Kanann contraction and its applications [Volume 9, Issue 2, 2018, Pages 169-178]
  • Askari, Gholamreza Dynamic system of strategic games [Volume 9, Issue 1, 2018, Pages 83-98]

B

  • Baghani, Hamid Generalized multivalued $F$-contractions on non-complete metric spaces [Volume 9, Issue 2, 2018, Pages 71-84]
  • Baig, Mirza Mahmood Influences of magnetic field in viscoelastic fluid [Volume 9, Issue 1, 2018, Pages 99-109]
  • Barbot, Jean-Pierre Nonlinear dynamic of the multicellular chopper [Volume 9, Issue 2, 2018, Pages 21-31]
  • Basiri, Abdolali A new algorithm for computing SAGBI bases up to an arbitrary degree [Volume 9, Issue 2, 2018, Pages 215-221]
  • Beg, Ismat (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces [Volume 9, Issue 1, 2018, Pages 195-201]
  • Benbachir, Maamar An existence result for n^{th}-order nonlinear fractional differential equations [Volume 9, Issue 2, 2018, Pages 33-45]
  • Benlabbes, Ali An existence result for n^{th}-order nonlinear fractional differential equations [Volume 9, Issue 2, 2018, Pages 33-45]
  • Budak, Huseyin Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order [Volume 9, Issue 2, 2018, Pages 203-214]

C

  • Cheng, Suyu Some notes on ``Common fixed point of two $R$-weakly commuting mappings in $b$-metric spaces" [Volume 9, Issue 2, 2018, Pages 161-167]

D

  • Darweesh, Kamal Efficient elliptic curve cryptosystems [Volume 9, Issue 1, 2018, Pages 161-174]
  • Dorostkar-Ahmadi, Nahid A nonlinear multi objective model for the product portfolio optimization: An integer programming [Volume 9, Issue 2, 2018, Pages 231-239]

E

  • Ebrahimi Bagha, Davood Coupled fixed points of generalized Kanann contraction and its applications [Volume 9, Issue 2, 2018, Pages 169-178]
  • Eshaghi Gordji, Madjid Dynamic system of strategic games [Volume 9, Issue 1, 2018, Pages 83-98]
  • Ezzati, Reza Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem [Volume 9, Issue 1, 2018, Pages 1-12]

F

  • Fadipe-Joseph, O.A. Fekete-Szeg"o problems for analytic functions in the space of logistic sigmoid functions based on quasi-subordination [Volume 9, Issue 1, 2018, Pages 55-68]
  • Fadipe-Joseph, Olubunmi Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function [Volume 9, Issue 2, 2018, Pages 59-69]
  • Fakouri, Shahnaz A new algorithm for computing SAGBI bases up to an arbitrary degree [Volume 9, Issue 2, 2018, Pages 215-221]
  • Farid, Ghulam On Hadamard and Fej'{e}r-Hadamard inequalities for Caputo $small{k}$-fractional derivatives [Volume 9, Issue 1, 2018, Pages 69-81]
  • Farnoosh, Rahman Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process [Volume 9, Issue 2, 2018, Pages 1-7]
  • Farokhzad Rostami, Razieh Lie ternary $(sigma, au,xi)$--derivations on Banach ternary algebras [Volume 9, Issue 1, 2018, Pages 41-53]

G

  • Gangadharan, Murugusundaramoorthy Fekete-Szeg"o problems for analytic functions in the space of logistic sigmoid functions based on quasi-subordination [Volume 9, Issue 1, 2018, Pages 55-68]
  • Gehlot, Kuldeep Singh On a $k$-extension of the Nielsen's $eta$-Function [Volume 9, Issue 2, 2018, Pages 191-201]
  • Ghafoori Adl, Naser Coupled fixed points of generalized Kanann contraction and its applications [Volume 9, Issue 2, 2018, Pages 169-178]
  • Gopal, Dhananjay Solutions of initial and boundary value problems via F-contraction mappings in metric-like space [Volume 9, Issue 1, 2018, Pages 129-145]
  • Gunendi, Mustafa Higher order multi-point fractional boundary value problems with integral boundary conditions [Volume 9, Issue 1, 2018, Pages 247-260]

H

  • Hasanpour, Masoud Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process [Volume 9, Issue 2, 2018, Pages 1-7]
  • Hassani, Mahmoud Local higher derivations on C*-algebras are higher derivations [Volume 9, Issue 1, 2018, Pages 111-115]
  • Heidarpour, Zohre A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras [Volume 9, Issue 2, 2018, Pages 111-116]
  • Hussain, Mukruram Influences of magnetic field in viscoelastic fluid [Volume 9, Issue 1, 2018, Pages 99-109]

I

  • Iqbal, Sajid Symmetric Rogers-Hölder's inequalities on diamond-α calculus [Volume 9, Issue 2, 2018, Pages 9-19]
  • Izuchukwu, Chinedu Strong convergence theorem for a class of multiple-sets split variational inequality problems in Hilbert spaces [Volume 9, Issue 1, 2018, Pages 27-40]

J

  • Jain, Dilip Solutions of initial and boundary value problems via F-contraction mappings in metric-like space [Volume 9, Issue 1, 2018, Pages 129-145]
  • Jani, Mostafa Numerical resolution of large deflections in cantilever beams by Bernstein spectral method and a convolution quadrature. [Volume 9, Issue 1, 2018, Pages 117-127]
  • Javed, Anum On Hadamard and Fej'{e}r-Hadamard inequalities for Caputo $small{k}$-fractional derivatives [Volume 9, Issue 1, 2018, Pages 69-81]
  • Jibril Shahab Sahir, Muhammad Symmetric Rogers-Hölder's inequalities on diamond-α calculus [Volume 9, Issue 2, 2018, Pages 9-19]
  • Juma, Abdul Rahman Certain subclass of $p$-valent meromorphic Bazilevi'{c} functions defined by fractional $q$-calculus operators [Volume 9, Issue 2, 2018, Pages 223-230]

K

  • Kazemi, Manouchehr Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem [Volume 9, Issue 1, 2018, Pages 1-12]
  • Kucche, Kishor Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations [Volume 9, Issue 2, 2018, Pages 145-159]
  • Kumar Sharma, Atul Fixed point theorems under weakly contractive conditions via auxiliary functions in ordered $G$-metric spaces [Volume 9, Issue 2, 2018, Pages 85-109]

L

  • Lakrib, Mustapha An existence result for n^{th}-order nonlinear fractional differential equations [Volume 9, Issue 2, 2018, Pages 33-45]
  • Lashkarizadeh, Mahmmod Homomorphism Weak amenability of certain Banach algebras [Volume 9, Issue 1, 2018, Pages 235-245]

M

  • Meftah, Badreddine Fractional Hermite-Hadamard type inequalities for n-times log-convex functions [Volume 9, Issue 1, 2018, Pages 211-221]
  • Merad, Meriem Fractional Hermite-Hadamard type inequalities for n-times log-convex functions [Volume 9, Issue 1, 2018, Pages 211-221]
  • Mirzavaziri, Madjid Local higher derivations on C*-algebras are higher derivations [Volume 9, Issue 1, 2018, Pages 111-115]
  • Mohammadi, Babak Strict fixed points of '{C}iri'{c}-generalized weak quasicontractive multi-valued mappings of integral type [Volume 9, Issue 2, 2018, Pages 117-129]
  • Moradi, Sirous Endpoints of multi-valued cyclic contraction mappings [Volume 9, Issue 1, 2018, Pages 203-210]
  • Moradlou, Fridoun New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces [Volume 9, Issue 1, 2018, Pages 147-159]
  • Muhammad, Arshad Fixed Point Theorems For Weak Contractions in Dualistic Partial Metric Spaces [Volume 9, Issue 2, 2018, Pages 179-190]
  • Murugusundaramoorthy, G. Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function [Volume 9, Issue 2, 2018, Pages 59-69]

N

  • Nafadi, N. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces [Volume 9, Issue 1, 2018, Pages 195-201]
  • Nantomah, Kwara On a $k$-extension of the Nielsen's $eta$-Function [Volume 9, Issue 2, 2018, Pages 191-201]
  • Naranjani, Lila Local higher derivations on C*-algebras are higher derivations [Volume 9, Issue 1, 2018, Pages 111-115]
  • Nashine, Hemant Kumar Solutions of initial and boundary value problems via F-contraction mappings in metric-like space [Volume 9, Issue 1, 2018, Pages 129-145]
  • Nashine, Hemant Kumar Fixed point theorems under weakly contractive conditions via auxiliary functions in ordered $G$-metric spaces [Volume 9, Issue 2, 2018, Pages 85-109]
  • Nazam, Muhammad Fixed Point Theorems For Weak Contractions in Dualistic Partial Metric Spaces [Volume 9, Issue 2, 2018, Pages 179-190]
  • Niroumand, Amirhossein Analysis of fully developed flow and heat transfer through n-sided polygonal ducts with round corners using the Galerkin weighted residual method [Volume 9, Issue 1, 2018, Pages 175-193]
  • Nisar, Kottakkaran Sooppy On a $k$-extension of the Nielsen's $eta$-Function [Volume 9, Issue 2, 2018, Pages 191-201]

O

  • Olatunji, Sunday Oluwafemi Fekete-Szeg"o problems for analytic functions in the space of logistic sigmoid functions based on quasi-subordination [Volume 9, Issue 1, 2018, Pages 55-68]
  • Ouanas, Nawel Fractional Hermite-Hadamard type inequalities for n-times log-convex functions [Volume 9, Issue 1, 2018, Pages 211-221]

P

  • Philippe, Djondin Nonlinear dynamic of the multicellular chopper [Volume 9, Issue 2, 2018, Pages 21-31]

R

  • Radenović, Stojan Some notes on ``Common fixed point of two $R$-weakly commuting mappings in $b$-metric spaces" [Volume 9, Issue 2, 2018, Pages 161-167]
  • Rahmani, Sajjad A new algorithm for computing SAGBI bases up to an arbitrary degree [Volume 9, Issue 2, 2018, Pages 215-221]
  • Rezazadeh, Hamidreza Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process [Volume 9, Issue 2, 2018, Pages 1-7]

S

  • Sadeghi, Hamid Homomorphism Weak amenability of certain Banach algebras [Volume 9, Issue 1, 2018, Pages 235-245]
  • Saleh, Mohammad Efficient elliptic curve cryptosystems [Volume 9, Issue 1, 2018, Pages 161-174]
  • Samraiz, Muhammad Symmetric Rogers-Hölder's inequalities on diamond-α calculus [Volume 9, Issue 2, 2018, Pages 9-19]
  • Sarikaya, Mehmet Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order [Volume 9, Issue 2, 2018, Pages 203-214]
  • Shafiei Nikabadi, Mohsen A nonlinear multi objective model for the product portfolio optimization: An integer programming [Volume 9, Issue 2, 2018, Pages 231-239]
  • Shayanpour, Hamid A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras [Volume 9, Issue 2, 2018, Pages 111-116]
  • Shikhare, Pallavi Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations [Volume 9, Issue 2, 2018, Pages 145-159]
  • Shivanian, Elyas Multiple solutions of a nonlinear reactive transport model using least square pseudo-spectral collocation method [Volume 9, Issue 2, 2018, Pages 47-57]
  • Sobhani, Amirhossein Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process [Volume 9, Issue 2, 2018, Pages 1-7]

U

  • Usta, Fuat Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order [Volume 9, Issue 2, 2018, Pages 203-214]

X

  • Xu, Shaoyuan Some notes on ``Common fixed point of two $R$-weakly commuting mappings in $b$-metric spaces" [Volume 9, Issue 2, 2018, Pages 161-167]

Y

  • Yang, Bicheng An extended multidimensional Hardy-Hilbert-type inequality with a general homogeneous kernel [Volume 9, Issue 2, 2018, Pages 131-143]
  • Yaslan, İsmail Higher order multi-point fractional boundary value problems with integral boundary conditions [Volume 9, Issue 1, 2018, Pages 247-260]
  • Yatakoat, Pornsak A new approximation method for common fixed points of a finite family of nonexpansive non-self mappings in Banach spaces [Volume 9, Issue 1, 2018, Pages 223-234]

Z

  • Zohri, Ali A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras [Volume 9, Issue 2, 2018, Pages 111-116]